Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 201, NWS Lincoln, IL

September 19, 2005Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 19, 2005, 10:11 PM CDT for Sangamon County, Illinois. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2005, 10:11 PM CDT (03:11 UTC)
Expired
Sep 19, 2005, 10:45 PM CDT
In force
34 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 49 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 19, 5:50 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2005-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1893 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2005-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1893 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 200310
SVRILX
ILC167-200345-
/O.NEW.KILX.SV.W.0201.050920T0311Z-050920T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1011 PM CDT MON SEP 19 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SANGAMON COUNTY IN CENTRAL ILLINOIS

* UNTIL 1045 PM CDT

* AT 1006 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
  BALL SIZE.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  MECHANICSBURG TO BERRY TO AUBURN TO 6 MILES NORTHWEST OF LOWDER...
  OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF SPRINGFIELD TO 9
  MILES SOUTHEAST OF SPRINGFIELD TO 14 MILES SOUTH OF SPRINGFIELD TO
  18 MILES SOUTHEAST OF JACKSONVILLE...AND WAS MOVING SOUTHEAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  THAYER

OTHER LOCATIONS IN THE WARNING INCLUDE...PAWNEE AND ILLIOPOLIS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3992 8938 3973 8962 3962 8979 3960 8994
      3953 8993 3954 8955 3964 8954 3965 8950
      3969 8949 3969 8944 3975 8943 3979 8931
      3982 8926 3982 8922 3992 8923

$$

HARDIMAN
2 follow-up statements
000 
WWUS53 KILX 200335
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 PM CDT MON SEP 19 2005

ILC167-200345-
/O.CON.KILX.SV.W.0201.000000T0000Z-050920T0345Z/
SANGAMON-
1030 PM CDT MON SEP 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM CDT FOR
SOUTHERN SANGAMON COUNTY...

AT 1005 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED LARGE DAMAGING 
HAIL UP TO GOLF BALL SIZE NEAR RIVERTON FROM A LINE OF STORMS THAT 
WAS MOVING ACROSS EASTERN SANGAMON COUNTY. THESE STORMS HAVE MOSTLY 
PUSHED EAST OF THE AREA. HOWEVER... THE THREAT OF LARGE HAIL STILL 
EXISTS FOR PORTIONS OF SOUTHEAST SANGAMON COUNTY.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3964 8954 3962 8968 3953 8977 3953 8954

$$

HARDIMAN

&
000 
WWUS53 KILX 200341
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 PM CDT MON SEP 19 2005

ILC167-200351-
/O.EXP.KILX.SV.W.0201.000000T0000Z-050920T0345Z/
SANGAMON-
1041 PM CDT MON SEP 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SANGAMON COUNTY
EXPIRES AT 1045 PM CDT...

AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORMS THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3964 8954 3962 8968 3953 8977 3953 8954

$$

HARDIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 8:55 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Sep 19, 8:55 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT MON SEP 19 2005

.DISCUSSION...
ALTHOUGH THE AREA OF CONVECTION HAS SHIFTED INTO THE EASTERN AND
SOUTHEASTERN AREAS...THE MAIN COLD FRONT IS STILL TO THE NORTHWEST
AND EXTENDS FROM EAST OF ROCKFORD INTO SOUTHEASTERN IOWA. IN
FACT...RADAR STILL SHOWS SOME REDEVELOPMENT OF SHOWERS IN THE
JACKSONVILLE AND SPRINGFIELD AREAS. WILL HOLD ONTO SLIGHT CHANCE
POPS AFTER MIDNIGHT OVER THE MIDDLE PART OF THE FORECAST AREA...AND
KEEP CATEGORICAL POPS FURTHER EAST/SOUTHEAST. THE AIRMASS OVER
SOUTHEASTERN ILLINOIS AHEAD OF THE SQUALL LINE HAS BEEN SLOWLY
STABILIZING AND AN OVERALL WEAKENING TREND IS EXPECTED TO CONTINUE.
THE MAIN CONVECTIVE THREAT IS TRANSITIONING INTO HEAVY RAIN ALONG
AND SOUTHEAST OF THE INTERSTATE 70 CORRIDOR.

WITH THE WIDESPREAD RAINFALL OVER THE AREA AND THE REAL DRY AIR
LAGGING QUITE A WAYS BEHIND...WILL CONTINUE THE MENTION OF FOG
OVERNIGHT WHERE SKIES WILL BE CLEARING OFF. NO REAL CHANGES TO THE
OVERALL FORECAST ANTICIPATED...WILL CONTINUE TO ISSUE UPDATES AS
THE MAIN THUNDERSTORM AREA SHIFTS SOUTHEASTWARD.

&&

.DISCUSSION...
SEVERE WEATHER IN PROGRESS, SO WILL KEEP THIS SHORT. HPC WAS LEANING
TWRD GFS FOR THE MODEL OF CHOICE, AS LONG AS WE TEMPER THE
CONVECTIVE FEEDBACK. SIMILAR SITUATION TO YESTERDAY, AND I WILL USE
THE CANADIAN GLOBAL TO GUID THE PRECIP TRENDS.

.SHORT TERM...TONIGHT THROUGH WEDNESDAY.
SEVERE STORMS ARE ERUPTING IN OUR NW CWA AHEAD OF THE COLD FRONT.
WIND DAMAGE IN FULTON COUNTY AROUND 245 PM, SO WIND IS REACHING THE
GROUND. CONVECTION MAY BECOME SURFACE BASED SOONER THAN I EXPECTED.
OUR 18Z SOUNDING INDICATED A WARM MID LAYER, WITH A STRONG CAP.
HOWEVER, ANOTHER NIMNAT JUST CAME IN FOR THE NEXT WATCH, SO
ANTICIPATE ADDITIONAL SEVERE CONVECTION IN THE REMAINDER OF OUR
CWA. CAPES TO 2800 J/KG AND LI OF -8 SHOW THAT IF THE CONVECTION
CONTINUES AND BREAKS THE CAP, IT WILL QUICKLY BECOME SEVERE IN OUR
EASTERN AREAS AS WELL. I UPDATED THE GRIDS TO CATAGORICAL FOR THE
REMAINDER OF THE AFTERNOON IN OUR W ZONES, AND INTO THE EVENING FOR
THE E ZONES. QUATER SIZE HAIL REPORT JUST IN FROM CANTON IL, SO THE
PRECIP WATER VALUES OF 1.8 INCHES IS ENOUGH FOR LARGE HAIL, DESPITE
THE FREEZING LEVEL AT 14.6K FT. EXPECT THE STORMS TO END BY TUESDAY
12Z, AND KEPT TUESDAY DRY. WED SHOULD REMAIN DRY AS WELL, WITH HIGH
PRESSURE IN CONTROL.

LONG TERM...THURSDAY THROUGH SUNDAY.
ONLY MINOR UPDATES NEEDED TO THE LONG TERM GRIDS. THE NEXT WEATHER
MAKER WILL BE A FRONTAL BOUNDARY APPROACHING OUR W CWA ON WEDNESDAY
NIGHT, AS LOW PRESSURE LIFTS PAST US TO THE WEST. WE GET CLIPPED BY
OVERNIGHT CONVECTION FROM THE PLAINS, THAT MAY LINGER INTO
THURSDAY. UNCERTAINTIES STILL EXIST WITH THE TRACK OF THE COLD
FRONT, AND WHERE IT WILL STALL OUT IN OUR CWA. I LEFT THE LOW POPS
AS IS THROUGH MONDAY, UNTIL THE INDICATED PATTERN BECOMES MORE
CONSISTENT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...NONE.

04/SHIMON
Hazardous weather outlook, Sep 19, 11:43 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1143 AM CDT MON SEP 19 2005

ILZ027>031-036>038-040>057-061>063-066>068-071>073-201645-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1143 AM CDT MON SEP 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS...CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN APPROACHING UPPER LEVEL STORM SYSTEM WILL INTERACT WITH
AN UNSEASONABLY WARM AND MOIST AIRMASS IN PLACE OVER CENTRAL AND
SOUTHEAST ILLINOIS THIS AFTERNOON AND TONIGHT. STRONG
THUNDERSTORMS ARE EXPECTED TO DEVELOP WEST OF THE ILLINOIS RIVER
BY 2 PM WITH THE REMAINDER OF THE REGION IMPACTED BY THESE STORMS
BY LATE AFTERNOON. THE STRONGER STORMS WILL BE CAPABLE OF LARGE
HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STORM SYSTEM WILL APPROACH THE REGION THURSDAY NIGHT
THROUGH SATURDAY BRINGING THE REGION ANOTHER CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING.

BARKER

In the hours before

Local storm report, Sep 19, 7:14 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     CATLIN                  40.07N 87.71W
09/19/2005                   VERMILION          IL   EMERGENCY MNGR

            TREE LIMBS DOWN AND TELEPHONE LINES DOWN.

0555 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
09/19/2005                   VERMILION          IL   EMERGENCY MNGR

            TWO TREES BLOWN DOWN.

&&

GEELHART
Local storm report, Sep 19, 7:35 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     MURRAYVILLE             39.58N 90.25W
09/19/2005                   MORGAN             IL   LAW ENFORCEMENT

            TREE BLOWN DOWN.

&&

GEELHART
Special weather statement, Sep 19, 7:51 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT MON SEP 19 2005

ILZ038-043-200200-
DE WITT-MCLEAN-
751 PM CDT MON SEP 19 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 801 FOR THE FOLLOWING AREA...

IN ILLINOIS THIS CANCELS 2 COUNTIES

IN CENTRAL ILLINOIS

DE WITT... MCLEAN...

THIS INCLUDES THE CITIES OF...BLOOMINGTON AND NORMAL.

ILZ042-047>051-200200-
CASS-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT-
751 PM CDT MON SEP 19 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 802 FOR THE FOLLOWING AREA...

IN ILLINOIS THIS CANCELS 6 COUNTIES

IN CENTRAL ILLINOIS

LOGAN... MENARD... SANGAMON...

IN WEST CENTRAL ILLINOIS

CASS... MORGAN... SCOTT...

THIS INCLUDES THE CITIES OF...JACKSONVILLE...
LINCOLN AND SPRINGFIELD.

ILZ044>046-052>057-061-200400-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
751 PM CDT MON SEP 19 2005

...SEVERE THUNDERSTORM WATCH NUMBER 801 REMAINS VALID UNTIL 11 PM
CDT FOR THE FOLLOWING AREA...

IN ILLINOIS THIS WATCH INCLUDES 10 COUNTIES

IN CENTRAL ILLINOIS

CHRISTIAN... MACON... MOULTRIE...
PIATT... SHELBY...

IN EAST CENTRAL ILLINOIS

CHAMPAIGN... COLES... DOUGLAS...
EDGAR... VERMILION...

THIS INCLUDES THE CITIES OF...CHAMPAIGN...CHARLESTON...DANVILLE...
DECATUR...MATTOON...SHELBYVILLE...TAYLORVILLE AND URBANA.
Local storm report, Sep 19, 8:20 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
820 PM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     FAIRVIEW                40.65N 90.19W
09/19/2005                   FULTON             IL   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN. POWER LINES DOWN.

0310 PM     TSTM WND DMG     CANTON                  40.56N 90.04W
09/19/2005                   FULTON             IL   EMERGENCY MNGR

            POWER LINES DOWN.

0310 PM     HAIL             CANTON                  40.56N 90.04W
09/19/2005  1.00 INCH        FULTON             IL   EMERGENCY MNGR

            QUARTER SIZE HAIL.

0310 PM     HAIL             CANTON                  40.56N 90.04W
09/19/2005  1.75 INCH        FULTON             IL   TRAINED SPOTTER

            20 MINUTE DURATION.

0317 PM     HAIL             3 N GLASFORD            40.62N 89.81W
09/19/2005  0.88 INCH        PEORIA             IL   EMERGENCY MNGR

            NICKEL SIZE HAIL.

0320 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
09/19/2005                   PEORIA             IL   EMERGENCY MNGR

            6-8 INCH DIAMETER TREE LIMBS DOWN AT BRADLEY UNIVERSITY.

0329 PM     HAIL             GLASFORD                40.57N 89.81W
09/19/2005  1.00 INCH        PEORIA             IL   EMERGENCY MNGR

0329 PM     TSTM WND DMG     GLASFORD                40.57N 89.81W
09/19/2005                   PEORIA             IL   EMERGENCY MNGR

            3 TO 4 INCH DIAMETER TREE LIMBS DOWN.

0338 PM     TSTM WND DMG     GROVELAND               40.61N 89.53W
09/19/2005                   TAZEWELL           IL   EMERGENCY MNGR

            4 INCH DIAMETER TREE DOWN.

0338 PM     TSTM WND GST     GROVELAND               40.61N 89.53W
09/19/2005  60 MPH           TAZEWELL           IL   EMERGENCY MNGR

0341 PM     TSTM WND DMG     MORTON                  40.61N 89.47W
09/19/2005                   TAZEWELL           IL   EMERGENCY MNGR

            PART OF ROOF TORN OFF SHOPPING CENTER.

0350 PM     TSTM WND DMG     HOPEDALE                40.42N 89.42W
09/19/2005                   TAZEWELL           IL   EMERGENCY MNGR

            TREE LIMBS DOWN ACROSS TOWN.

0352 PM     TSTM WND DMG     PEKIN                   40.57N 89.63W
09/19/2005                   TAZEWELL           IL   EMERGENCY MNGR

            18 INCH DIAMETER TREE LIMB FELL ON A HOUSE. LIMB LENGTH
            15 FEET.

0408 PM     TSTM WND DMG     ARMINGTON               40.34N 89.31W
09/19/2005                   TAZEWELL           IL   EMERGENCY MNGR

            NUMEROUS TREES DOWN, ONE ON A CAR.

0408 PM     TSTM WND GST     ARMINGTON               40.34N 89.31W
09/19/2005  65 MPH           TAZEWELL           IL   EMERGENCY MNGR

0411 PM     TSTM WND DMG     4 NE LINCOLN            40.19N 89.31W
09/19/2005                   LOGAN              IL   EMERGENCY MNGR

            VAN PULLING A TRAILER WAS BLOWN OVER ON I-55 MILE MARKER
            133

0412 PM     TSTM WND DMG     BLOOMINGTON             40.48N 88.97W
09/19/2005                   MCLEAN             IL   UNKNOWN

            TREES AND LARGE LIMBS DOWN. PUBLIC REPORT.

0413 PM     TSTM WND DMG     BLOOMINGTON             40.48N 88.97W
09/19/2005                   MCLEAN             IL   NWS EMPLOYEE

            TWO LARGE TREE LIMBS DOWN, ONE ON A POWER LINE. LIMBS
            ABOUT 6 INCHES IN DIAMETER.

0416 PM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
09/19/2005                   LOGAN              IL   NWS EMPLOYEE

            POWER LINES DOWN.

0416 PM     TSTM WND GST     LINCOLN                 40.15N 89.37W
09/19/2005  65 MPH           LOGAN              IL   EMERGENCY MNGR

0452 PM     TSTM WND GST     5 W CHAMPAIGN           40.11N 88.36W
09/19/2005  60 MPH           CHAMPAIGN          IL   EMERGENCY MNGR

            REPORTED IN BONDVILLE.

0456 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
09/19/2005                   CHAMPAIGN          IL   EMERGENCY MNGR

            10 INCH DIAMETER TREE LIMBS DOWN.

0459 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
09/19/2005                   CHAMPAIGN          IL   EMERGENCY MNGR

            10 INCH DIAMETER TREE LIMBS DOWN ON NORTH EDGE OF
            CHAMPAIGN NEAR MARKET ST.

0503 PM     TSTM WND DMG     4 SW SAVOY              40.02N 88.31W
09/19/2005                   CHAMPAIGN          IL   EMERGENCY MNGR

            *** 1 INJ *** SEMI-TRAILER BLOWN OVER ON I-57 AT MILE
            MARKER 229.

0512 PM     TSTM WND DMG     2 NE URBANA             40.13N 88.18W
09/19/2005                   CHAMPAIGN          IL   EMERGENCY MNGR

            *** 1 INJ *** VEHICLE BLOWN OFF THE ROAD ON I-74 AT MILE
            MARKER 185.

0550 PM     TSTM WND DMG     CATLIN                  40.07N 87.71W
09/19/2005                   VERMILION          IL   EMERGENCY MNGR

            TREE LIMBS DOWN AND TELEPHONE LINES DOWN.

0555 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
09/19/2005                   VERMILION          IL   EMERGENCY MNGR

            TWO TREES BLOWN DOWN.

0607 PM     HAIL             TALLULA                 39.95N 89.94W
09/19/2005  0.75 INCH        MENARD             IL   EMERGENCY MNGR

0635 PM     HAIL             RIVERTON                39.85N 89.54W
09/19/2005  1.00 INCH        SANGAMON           IL   EMERGENCY MNGR

0650 PM     TSTM WND DMG     MURRAYVILLE             39.58N 90.25W
09/19/2005                   MORGAN             IL   LAW ENFORCEMENT

            TREE BLOWN DOWN.

&&

GEELHART
Special weather statement, Sep 19, 9:20 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
920 PM CDT MON SEP 19 2005

ILZ044>046-052>057-061-200330-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
920 PM CDT MON SEP 19 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 801 FOR THE FOLLOWING AREA...

IN ILLINOIS THIS CANCELS 10 COUNTIES

IN CENTRAL ILLINOIS

CHRISTIAN... MACON... MOULTRIE...
PIATT... SHELBY...

IN EAST CENTRAL ILLINOIS

CHAMPAIGN... COLES... DOUGLAS...
EDGAR... VERMILION...

THIS INCLUDES THE CITIES OF...CHAMPAIGN...CHARLESTON...DANVILLE...
DECATUR...MATTOON...SHELBYVILLE...TAYLORVILLE AND URBANA.
Local storm report, Sep 19, 10:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             2 E RIVERTON            39.85N 89.50W
09/19/2005  1.75 INCH        SANGAMON           IL   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL REPORTED BY ISP DISTRICT 9.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 7:08 PM CDTSevere Thunderstorm WarningILXChristian47 min
Sep 19, 7:17 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Shelby58 min
Sep 20, 6:07 AM CDTDense Fog AdvisoryILXCass, Logan, McLean, Marshall, Mason, Menard and 5 more3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.